Diagonalization of matrices over regular rings

P. Ara, K. R. Goodearl, K. C. O'Meara, E. Pardo

Research output: Contribution to journalArticleResearchpeer-review

56 Citations (Scopus)

Abstract

Square matrices are shown to be diagonalizable over all known classes of (von Neumann) regular rings. This diagonalizability is equivalent to a cancellation property for finitely generated projective modules which conceivably holds over all regular rings. These results are proved in greater generality, namely for matrices and modules over exchange rings, where attention is restricted to regular matrices. © 1997 Elsevier Science Inc.
Original languageEnglish
Pages (from-to)147-163
JournalLinear Algebra and Its Applications
Volume265
Issue number1-3
DOIs
Publication statusPublished - 1 Nov 1997

Fingerprint Dive into the research topics of 'Diagonalization of matrices over regular rings'. Together they form a unique fingerprint.

  • Cite this